# SDR DALA2015092305908

- Difficulty date: September 22, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 113,197 hours, 16,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND LT SIDE OF OVERHEAD EMERGENCY LIGHTS FROM ROW 17-31 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  SYSTEM OPS IS NORMAL.
